# SDR VNAA2019091511102

- Difficulty date: September 15, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N586NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15389
- Aircraft time: 8,772 hours, 8,034 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL AT FL160, WHEN FLAPS WERE SELECTED, RECEIVED SPOILERONS AND FLIGHT SPOILERS CAUTION MSG.  CREW PUT FLAPS BACK TO 0 AND RAN QRH.  DECLARED EMERGENCY AS A PRECAUTION. CABIN DID NOT BRACE. TRUCKS DID ROLL. / FLIGHT LANDED  WITH OUT INCIDENT AND WAS ABLE TO TAXI TO GATE  UNDER ITS OWN POWER.  PERFORMED SPOST 1&2, OPS CHECK GOOD. MSG CLEARED NO DEFECTS NOTED AT THIS TIME.
